Header logo is

Two-qubit causal structures and the geometry of positive qubit-maps

2018

Article

ei


Author(s): Kübler, J. M. and Braun, D.
Journal: New Journal of Physics
Volume: 20
Number (issue): 8
Pages: 083015
Year: 2018

Department(s): Empirical Inference
Bibtex Type: Article (article)

DOI: 10.1088/1367-2630/aad612
State: Published
URL: http://stacks.iop.org/1367-2630/20/i=8/a=083015

BibTex

@article{KubBra18,
  title = {Two-qubit causal structures and the geometry of positive qubit-maps},
  author = {K{\"u}bler, J. M. and Braun, D.},
  journal = {New Journal of Physics},
  volume = {20},
  number = {8},
  pages = {083015},
  year = {2018},
  url = {http://stacks.iop.org/1367-2630/20/i=8/a=083015}
}